# SDR REXA2022110302389

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670333141
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R BETWEEN FS 597.00 AND 613.00 IS CORRODED.	COMPLIED WITH STRINGER SPLICE REPAIR ON STRINGER 20R BETWEEN FS 597.00 AND FS 613.00 IAW CRJ-900 SRM 53-00-03-201-001-A02 REPAIR S6295 TYPE Z8 REPAIR.
